Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 255, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 26, 2011, 11:44 PM CDT for 8 counties in Missouri. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 11:44 PM CDT (04:44 UTC)
- Expired
- Jun 27, 2011, 12:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caldwell County, MO, Carroll County, MO, Chariton County, MO, Clinton County, MO, Daviess County, MO, Linn County, MO, Livingston County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 94 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 11:52 PM CDT | TSTM WND GST 60 | Braymer, MO | |
| Jun 26, 11:55 PM CDT | TSTM WND DMG | Chillicothe, MO | NUMEROUS POWER LINES DOWN |
| Jun 27, 12:22 AM CDT | TSTM WND GST 60 | Chillicothe, MO | ESTIMATED GUSTS TO 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 6:55 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3777 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1305 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 17.0
The text
As transmitted, in the capitals the NWS used until 2016.
522
WUUS53 KEAX 270444
SVREAX
MOC025-033-041-049-061-115-117-177-270530-
/O.NEW.KEAX.SV.W.0255.110627T0444Z-110627T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1144 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
WESTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHEASTERN CLINTON COUNTY IN NORTHWEST MISSOURI...
SOUTHEASTERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHWESTERN LINN COUNTY IN NORTH CENTRAL MISSOURI...
LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...
RAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1230 AM CDT
* AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF CHILLICOTHE TO
5 MILES NORTH OF COWGILL TO LATHROP...AND MOVING SOUTHEAST AT 55
MPH. IN ADDITION AT 1112 PM...LOCAL EMERGENCY MANAGEMENT REPORTED
A 60.00 MPH WIND GUST IN CAMERON.
* LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...LAWSON...RICHMOND...CARROLLTON...POLO...COWGILL...
UTICA...BRAYMER...WHEELING...HALE...HENRIETTA...HARDIN...
NORBORNE...BOSWORTH...BRUNSWICK...MOORESVILLE...ELMIRA...LUDLOW...
DAWN AND KNOXVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
NORTHEAST KANSAS AND NORTHERN MISSOURI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3939 9315 3941 9319 3937 9319 3926 9343
3929 9348 3924 9349 3925 9365 3922 9369
3920 9397 3920 9400 3961 9436 3970 9399
3999 9377 3996 9376 3996 9368 3952 9284
TIME...MOT...LOC 0443Z 319DEG 48KT 3989 9359 3963 9391
3955 9428
WIND...HAIL 60MPH 1.00IN
$$
DEROCHE1 follow-up statement
979
WWUS53 KEAX 270455
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1155 PM CDT SUN JUN 26 2011
MOC025-033-041-049-061-115-117-177-270530-
/O.CON.KEAX.SV.W.0255.000000T0000Z-110627T0530Z/
CALDWELL MO-CARROLL MO-CHARITON MO-CLINTON MO-DAVIESS MO-LINN MO-
LIVINGSTON MO-RAY MO-
1155 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LIVINGSTON...
SOUTHWESTERN LINN...SOUTHEASTERN DAVIESS...NORTHWESTERN CHARITON...
CARROLL AND CALDWELL COUNTIES IN NORTH CENTRAL MISSOURI...AND
SOUTHEASTERN CLINTON COUNTY IN NORTHWEST MISSOURI...AND RAY COUNTY IN
WEST CENTRAL MISSOURI UNTIL 1230 AM CDT...
AT 1153 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND
QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CHILLICOTHE TO BRAYMER TO LAWSON...MOVING SOUTHEAST AT 55 MPH.
AT 1145 PM...AMATEUR RADIO OPERATORS REPORTED STRAIGHT LINE WIND
DAMAGE IN CAMERON.
LOCATIONS IMPACTED INCLUDE...
RICHMOND...CARROLLTON...HALE...HARDIN...NORBORNE...HENRIETTA...
BOSWORTH...BRUNSWICK...AVALON...STET...RUSSELLVILLE...RAYVILLE...
TINA...BOGARD...SUMNER...MENDON...TRIPLETT...WAKENDA AND DE WITT.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 38 AND 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3939 9315 3941 9319 3937 9319 3926 9343
3929 9348 3924 9349 3925 9365 3922 9369
3920 9397 3920 9400 3961 9436 3970 9399
3999 9377 3996 9376 3996 9368 3952 9284
TIME...MOT...LOC 0455Z 319DEG 48KT 3977 9345 3951 9378
3943 9415
WIND...HAIL 60MPH 1.00IN
$$
DEROCHEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:58 PM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, Jun 26, 7:58 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
758 PM CDT SUN JUN 26 2011
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
MAIN CONCERN FOR SHORT TERM IS POTENTIAL SEVERE CONVECTION AND FLASH
FLOODING THIS EVENING AND OVERNIGHT...
SURFACE WARM FRONT IN THE VICINITY OF COLUMBIA TO TOPEKA MOVING
SLOWLY NORTHWARD THIS AFTERNOON...MEANWHILE ELEVATED CONVECTION
SOUTH OF DES MOINES TO ABOUT COLUMBUS NEBRASKA STAYING NORTH OF THE
COUNTY WARNING AREA AND THE STRONG CAP...TEMPERATURES AT 700 MB IN
THE NEIGHBORHOOD OF 15 DEG C.
MEANWHILE MCS OVER NORTHERN NEBRASKA IS SURFACE BASED AND SHOWS
SIGNS OF BECOMING A SIGNIFICANT DERECHO AS SHEAR VALUES CURRENT AND
FORECAST TO BE AROUND 30 TO 40 KTS AND MUCAPE VALUES AROUND 4000
J/KG.
AREA SPECIAL SOUNDINGS THIS AFTERNOON SHOWING THE STRONG CAP WHICH
WILL BE DIFFICULT TO OVERCOME FOR AT LEAST THE FIRST AREA OF STORMS.
HOWEVER...AS NOCTURNAL JET INCREASES OVERNIGHT AND THE NEBRASKA MCS
SLIDES SOUTHEASTWARD EXPECT COLD POOL TO HAVE AT LEAST A DECENT
CHANCE OF OVERCOMING THE CINH AND USHER IN THE MCS INTO NORTHERN
MISSOURI. WITH 30+ KTS OF BULK SHEAR AND 4000 J/KG THE POTENTIAL
DERECHO PATH WOULD BE APPROXIMATELY OMAHA TO BETHANY.
ALTHOUGH DERECHO PROPAGATION IS BY DEFINITION VERY FAST...THE RAIN
RATES WILL ALSO BE VERY HIGH AND GIVEN THE ALREADY SATURATED
CONDITIONS AND MAJOR FLOODING IN THE NORTHWEST CORNER...ISSUED A
FLASH FLOOD WATCH FOR TONIGHT FOR NORTHERN ZONES.
TOMORROW THE SURFACE LOW MOVING TO THE EAST NORTHEAST WILL DRAG A
COLD FRONT THROUGH THE REGION AND WE COULD GET ANOTHER ROUND OF
STORMS IN THE AFTERNOON AND EVENING...IT WILL DEPEND ON WHAT HAPPENS
TONIGHT TO DETERMINE HOW MUCH INSTABILITY WE HAVE AND SO WILL KEEP
THE CHANCES FAIRLY LOW FOR NOW AND MORE IN THE EASTERN THIRD OF THE
CWA. ADOLPHSON
MEDIUM RANGE (TUESDAY-SUNDAY)...
ONCE THE STORM SYSTEM MOVES EAST OF THE FORECAST AREA MONDAY
EVENING...DRIER AND UNSEASONABLY HOT CONDITIONS ARE EXPECTED THROUGH
MUCH OF THE EXTENDED PERIOD.
BY TUESDAY MORNING...SURFACE HIGH PRESSURE WILL BE OVER THE NORTHERN
AND CENTRAL PLAINS AS A LARGE UPPER LEVEL RIDGE BUILDS IN ACROSS THE
ENTIRE CENTRAL CONUS. THE SURFACE HIGH WILL TRACK EASTWARD THROUGH
THE DAY REACHING THE LOWER GREAT LAKES REGION BY TUESDAY
EVENING...CAUSING THE WINDS TO VEER FROM THE NORTH TO THE EAST. WITH
THIS N/NELY FLOW IN PLACE OVER THE REGION THROUGH THE DAY...COOLER
CONDITIONS ARE EXPECTED ON TUESDAY WITH HIGH TEMPERATURES BELOW THE
SEASONAL NORMALS.
MODELS SHOW THE POTENTIAL FOR A SHORTWAVE TO DEVELOP ALONG THE UPPER
LEVEL RIDGE ON WEDNESDAY...WITH POSSIBLY A FEW SHOWERS AND
THUNDERSTORMS ACROSS THE EXTREME WESTERN PART OF THE FORECAST AREA.
HAVE SOME CHANCE POPS IN THE FORECAST DURING THE DAY...BUT
CONFIDENCE IS LOW DUE TO THE STRENGTH OF THE UPPER LEVEL RIDGE.
OTHERWISE...HAVE KEPT THE REMAINDER OF THE WEEK DRY. WITH THE
SURFACE HIGH HAVING MOVED EAST TOWARD THE MID ATLANTIC AND AN AREA
OF LOW PRESSURE MOVING INTO THE ROCKY MOUNTAIN REGION BY MID
WEEK...A SOUTHERLY FLOW WILL PREVAIL OVER THE REGION. THIS SOUTHERLY
FLOW...COMBINED WITH THE STRONG UPPER LEVEL HIGH IN PLACE...WILL
LEAD TO UNSEASONABLY HOT CONDITIONS FOR THE LATTER HALF OF THE WEEK.
HIGH COULD WARM INTO THE MIDDLE TO UPPER 90S...WITH HEAT INDICES
REACHING INTO THE 100F-108F RANGE.
ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS IS POSSIBLE BY THE
WEEKEND AS A LOW PRESSURE SYSTEM MOVES INTO THE CENTRAL PLAINS.
CONDITIONS WILL BE SLIGHTLY COOLER OVER THE WEEKEND BUT STILL
SLIGHTLY ABOVE THE SEASONAL NORMALS.
ACH
&&
.AVIATION...
FOR THE 00Z TAFS...ANOTHER TOUGH TAF FORECAST CONCERNING
CONVECTION. A STATIONARY FRONT WAS LOCATED JUST NORTH OF KSTJ WITH
ISOLATED THUNDERSTORMS DEVELOPING TO THE NORTH OF
KSTJ...CORRESPONDING WELL TO THE WESTERN EDGE OF THE WARM MID LEVEL CAP.
A SQUALL LINE WAS ALSO DEVELOPING IN EASTERN NEBRASKA AND WAS MOVING
SOUTHEAST WITH THE LINE TO MOVE INTO NORTHWESTERN MISSOURI BETWEEN 02Z-03Z.
THE QUESTION REMAINS HOW FAR SOUTH THE LINE WILL BUILD GIVEN THE CAP
STRENGTH. AT THE TIME OF THE TAF ISSUANCE...THE O0Z TAF DID NOT HAVE
THE LATEST SOUNDING FROM KTOP. GIVEN THE VERY STRONG CAP PRESENT ON
THE SOUNDING...IT APPEARS THE CHANCES FOR CONVECTION ARE LOWER THAN
INDICATED ON THE CURRENT TAFS...WILL LIKELY AMEND TAFS IN THE VERY
NEAR FUTURE TO INDICATE THE DIMINISHING THREAT. HOWEVER...CONFIDENCE
ON THE CONVECTIVE FORECAST IS STILL RATHER LOW.
IF CONVECTION DOES DEVELOP INTO THE KC METRO...MAY SEE TEMPORARY MVFR
CEILINGS IN THE WAKE OF THE CONVECTION ALONG WITH A WIND SHIFT.
MODELS ARE STILL HANDLING THE SITUATION POORLY AND WILL PLAY PATTERN RECOGNITION.
AFTER 12Z...THE FRONT WILL MOVE INTO THE METRO AND KSTJ DURING THE
MORNING HOURS WITH A FEW HOURS OF MVFR STRATUS CEILINGS.
DB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR MOZ001>008-011>017-
024-025.
KS...NONE.
&&Hazardous weather outlook, Jun 26, 6:37 PM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 637 PM CDT SUN JUN 26 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 637 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT AS AN AREA OF STORMS MOVES SOUTHEAST OUT OF EASTERN NEBRASKA. WARM AIR ALOFT MAY PREVENT THIS ACTIVITY FROM MAKING IT MUCH FURTHER SOUTH THAN THE IOWA BORDER. HOWEVER...IF STORMS ARE ABLE TO PENETRATE THIS WARM AIR...SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND POTENTIALLY LARGE HAIL WILL BE POSSIBLE. THE HIGHEST THREAT FOR SEVERE THUNDERSTORMS APPEARS TO BE NORTH OF A LINE FROM ST JOSEPH TO MOBERLY...WITH BETTER CHANCES NEAR THE IOWA BORDER. HEAVY RAIN IS ALSO POSSIBLE...ESPECIALLY ACROSS NORTHWEST MISSOURI WHERE RIVER FLOODING IS ALREADY OCCURRING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ACROSS ON MONDAY AS A COLD FRONT MOVES INTO THE AREA. A FEW OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE...ESPECIALLY SOUTHEAST OF A LINE FROM PAOLA TO MACON. TEMPERATURES ARE FORECAST TO RISE INTO THE LOWER AND MIDDLE 90S BY LATE THIS WEEK...WHICH COULD PUSH AFTERNOON HEAT INDEX VALUES NEAR OR ABOVE 105 DEGREES FROM THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM LATE THIS AFTERNOON THROUGH TONIGHT...MAINLY NORTH OF AN OLATHE TO CLINTON LINE. HAWBLITZEL
In the hours before
Local storm report, Jun 26, 11:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1137 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG SAVANNAH 39.94N 94.83W
06/26/2011 ANDREW MO LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&
ADOLPHSONLocal storm report, Jun 26, 11:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1138 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG KING CITY 40.05N 94.52W
06/26/2011 GENTRY MO BROADCAST MEDIA
POWER LINES DOWN
&&
ADOLPHSONLocal storm report, Jun 26, 11:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1139 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG RIDGEWAY 40.38N 93.94W
06/26/2011 HARRISON MO BROADCAST MEDIA
LARGE TREE LIMBS DOWN.
&&
ADOLPHSONLocal storm report, Jun 26, 11:40 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1140 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM TSTM WND DMG TRENTON 40.08N 93.60W
06/26/2011 GRUNDY MO AIRPLANE PILOT
TREES AND POWER LINES DOWN ON TINDALL AVE IN TRENTON.
&&
CUTTERLocal storm report, Jun 26, 11:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1142 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG MILL GROVE 40.32N 93.60W
06/26/2011 MERCER MO TRAINED SPOTTER
LARGE TREE LIMB DOWN. POWER OUT IN MILL GROVE.
&&
ADOLPHSONLocal storm report, Jun 26, 11:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1143 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG HATFIELD 40.53N 94.15W
06/26/2011 HARRISON MO BROADCAST MEDIA
TREE LIMBS AND POWER LINES DOWN.
&&
ADOLPHSONThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:01 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 29 min |
| Jun 26, 7:03 PM CDT | Severe Thunderstorm Warning | EAX | Schuyler | 27 min |
| Jun 26, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 47 min |
| Jun 26, 7:32 PM CDT | Tornado Warning | EAX | Nodaway | 43 min |
| Jun 26, 7:57 PM CDT | Areal Flood Advisory | EAX | Nodaway | 6 hr |
| Jun 26, 8:14 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 16 min |
| Jun 26, 9:37 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 38 min |
| Jun 26, 10:11 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 49 min |
| Jun 26, 10:19 PM CDT | Severe Thunderstorm Warning | EAX | Putnam | 26 min |
| Jun 26, 10:29 PM CDT | Areal Flood Advisory | EAX | Atchison, Holt, Nodaway | 6 hr |
| Jun 26, 10:32 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 28 min |
| Jun 26, 10:45 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb, Gentry, Holt, Nodaway | 45 min |
| Jun 26, 10:45 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 30 min |
| Jun 26, 10:54 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Grundy, Harrison, Mercer, Worth | 36 min |
| Jun 26, 11:24 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Grundy, Harrison, Linn, Livingston and 3 more | 36 min |
| Jun 26, 11:25 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 3 more | 50 min |
| Jun 26, 11:33 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 42 min |
| Jun 26, 11:42 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Chariton, Grundy, Linn, Livingston, Macon and 4 more | 48 min |
| Jun 26, 11:44 PM CDT | Areal Flood Advisory | EAX | Gentry, Grundy, Harrison, Mercer, Worth | 6 hr |
| Jun 26, 11:48 PM CDT | Areal Flood Advisory | EAX | Andrew, Daviess, DeKalb, Gentry | 6 hr |
| Jun 26, 11:50 PM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Schuyler, Sullivan | 6 hr |
| Jun 27, 12:10 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb, Holt | 50 min |
| Jun 27, 12:13 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Cooper, Howard, Linn and 3 more | 47 min |
| Jun 27, 12:26 AM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Holt | 6 hr |
| Jun 27, 12:34 AM CDT | Areal Flood Advisory | EAX | Caldwell, Clinton, DeKalb | 5 hr |
| Jun 27, 12:51 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 24 min |
| Jun 27, 12:55 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb, Holt | 50 min |
| Jun 27, 1:10 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, Ray | 35 min |
| Jun 27, 1:28 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 31 hr |
| Jun 27, 1:28 AM CDT | River Flood Warning | EAX | Atchison, Holt | 26 hr |
| Jun 27, 1:42 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Ray | 48 min |
| Jun 27, 1:44 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Clinton, Daviess, DeKalb | 46 min |
| Jun 27, 1:47 AM CDT | River Flood Warning | EAX | Linn, Livingston | 55 hr |
| Jun 27, 1:47 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 4 days |
| Jun 27, 1:53 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry | 37 min |
| Jun 27, 1:55 AM CDT | Special Weather Statement | EAX | Bates, Cass | 50 min |
| Jun 27, 2:12 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 33 min |
| Jun 27, 2:50 AM CDT | Flash Flood Warning | EAX | Andrew, DeKalb, Gentry, Holt, Nodaway | 6 hr |
| Jun 27, 3:18 AM CDT | Special Weather Statement | EAX | Henry, Jackson, Johnson | 42 min |
| Jun 27, 3:25 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 34 hr |
| Jun 27, 3:58 AM CDT | Special Weather Statement | EAX | Andrew, DeKalb | 62 min |
| Jun 27, 4:47 AM CDT | Special Weather Statement | EAX | Clay, Clinton, Platte, Ray | 43 min |
| Jun 27, 5:36 AM CDT | Special Weather Statement | EAX | Cass, Jackson, Johnson, Lafayette | 39 min |
| Jun 27, 6:19 AM CDT | Special Weather Statement | EAX | Bates, Henry, Johnson, Pettis | 41 min |
| Jun 27, 6:30 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 33 hr |
| Jun 27, 6:49 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 9 hr |
| Jun 27, 6:49 AM CDT | River Flood Warning | EAX | Carroll | 3 days |
| Jun 27, 6:58 AM CDT | River Flood Warning | EAX | Buchanan | 70 hr |
| Jun 27, 7:47 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 13 hr |
| Jun 27, 7:57 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 13 hr |
| Jun 27, 8:29 AM CDT | River Flood Warning | EAX | Clay, Ray | 7 hr |
| Jun 27, 8:46 AM CDT | River Flood Warning | EAX | Ray | 36 hr |
| Jun 27, 8:58 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, DeKalb, Gentry, Holt, Nodaway | 48 hr |
| Jun 27, 9:20 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 27, 9:20 AM CDT | River Flood Warning | EAX | Platte | 5 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.